Partial Differential Equations
Periodic unfolding and Robin problems in perforated domains
Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 469-474.

The periodic unfolding method was introduced in 2002 by D. Cioranescu et al. for the study of classical periodic homogenization. In this Note, we extend this method to perforated domains introducing also a boundary unfolding operator. As an application, we study the homogenization of some elliptic problems with Robin condition on the boundary of the holes.

Dans cette Note nous adaptons la méthode d'éclatement périodique introduite par D. Cioranescu et al. en 2002 aux domaines perforés. Afin d'étudier des problèmes non homogènes, nous introduisons un opérateur d'éclatement frontière. Les résultats sont ensuite appliqués à l'homogénéisation de quelques problèmes elliptiques avec une condition du type Fourier sur le bord des trous.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.01.028
Cioranescu, Doina 1; Donato, Patrizia 1, 2; Zaki, Rachad 1

1 Université Pierre et Marie Curie (Paris VI), Laboratoire Jacques-Louis Lions, Case 187, 4, Place Jussieu, 75252 Paris Cedex 05, France
2 Université de Rouen, Département de Mathématiques, avenue de l'Université, BP 12, 76801 Saint Etienne de Rouvray, France
@article{CRMATH_2006__342_7_469_0,
     author = {Cioranescu, Doina and Donato, Patrizia and Zaki, Rachad},
     title = {Periodic unfolding and {Robin} problems in perforated domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {469--474},
     publisher = {Elsevier},
     volume = {342},
     number = {7},
     year = {2006},
     doi = {10.1016/j.crma.2006.01.028},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.01.028/}
}
TY  - JOUR
AU  - Cioranescu, Doina
AU  - Donato, Patrizia
AU  - Zaki, Rachad
TI  - Periodic unfolding and Robin problems in perforated domains
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 469
EP  - 474
VL  - 342
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.01.028/
DO  - 10.1016/j.crma.2006.01.028
LA  - en
ID  - CRMATH_2006__342_7_469_0
ER  - 
%0 Journal Article
%A Cioranescu, Doina
%A Donato, Patrizia
%A Zaki, Rachad
%T Periodic unfolding and Robin problems in perforated domains
%J Comptes Rendus. Mathématique
%D 2006
%P 469-474
%V 342
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.01.028/
%R 10.1016/j.crma.2006.01.028
%G en
%F CRMATH_2006__342_7_469_0
Cioranescu, Doina; Donato, Patrizia; Zaki, Rachad. Periodic unfolding and Robin problems in perforated domains. Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 469-474. doi : 10.1016/j.crma.2006.01.028. http://www.numdam.org/articles/10.1016/j.crma.2006.01.028/

[1] Allaire, G. Homogenization and two-scale convergence, SIAM J. Math. Anal., Volume 23 (1992), pp. 1482-1518

[2] Bensoussan, A.; Lions, J.-L.; Papanicolaou, G. Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978

[3] Chenais, D. On the existence of a solution in a domain identification problem, J. Math. Anal. Appl., Volume 52 (1975), pp. 189-219

[4] Cioranescu, D.; Damlamian, A.; Griso, G. Periodic unfolding and homogenization, C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 99-104

[5] Cioranescu, D.; Donato, P. Homogénéisation du problème de Neumann non homogène dans des ouverts perforés, Asymptotic Anal., Volume 1 (1988), pp. 115-138

[6] Cioranescu, D.; Saint Jean Paulin, J. Homogenization in open sets with holes, J. Math. Anal. Appl., Volume 71 (1979), pp. 590-607

[7] Cioranescu, D.; Saint Jean Paulin, J. Homogenization of Reticulated Structures, Appl. Math. Sci., vol. 136, Springer-Verlag, New York, 1999

[8] Griso, G. Error estimate and unfolding for periodic homogenization, Asymptotic Anal., Volume 3–4 (2004), pp. 269-286

[9] Wallin, H. The trace to the boundary of Sobolev spaces on a snowflake, Manuscripta Math., Volume 73 (1991), pp. 117-125

Cited by Sources: